Calpol Infant Suspension , pain and fever relief,
Each 5ml contains 120mg paracetamol.
Otrivine Child Nasal Drops. Decongestant. Works in minutes, lasts up to 10 hours.
Active ingredient: Xylometazoline Hydrochloride 0.05% w/v
Eurax Hydrocortisone Cream reduces inflammation & stops associated itching.
Olbas for Children inhalant decongestant oil.
For the relief of children's blocked noses
Calpol Sugar Free Infant Suspension Sachets for pain and fever relief.
Each 5ml sachet contains 120 mg Paracetamol.
Nurofen For Children Strawberry Singles is designed to relieve pain and reduce fever.
Each 5ml of oral suspension contains Ibuprofen 100mg.
Calpol Six Plus Sugar Free Suspension contains paracetamol 250 mg/5 ml.
Pain and fever relief.
Eurax Cream for relief of itching and skin irritation.
Works for up to 10 hours.
Contains active ingredient Crotamiton BP 10% w/w.
Calpol Six Plus Sugar Free Suspension pain and fever relief.
Colour and Sugar free.
Each 5ml oral suspension contains 250mg paracetamol.
Calprofen 100mg/5ml Oral Suspension Ibuprofen.
Fever & Pain Relief.
Colour & Sugar Free Strawberry flavour.
3 months to 12 years
Infacol relieves wind, infant colic and griping pain.
Suitable to use from birth onwards.
Sugar, Alcohol & Colourant Free.
Each 1ml Oral Suspension contains Simeticone 40mg.
Oilatum Junior Bath Additive, 150 ml:
Soothing bath treatment for eczema and dry skin conditions
Rehydrates and protects
Suitable for babies and children
© 2014-2022 Walter Lloyd and Son Ltd. Terms and conditions | Privacy & Cookies Policy. Web Design by Flex Systems